Alert archive / Missouri / River Flood Warnings in 2016

River Flood Warning 27, NWS Kansas City, MO

April 27, 2016Clay County, Platte County, Missouri

NWS Kansas City, MO issued this river flood warning at Apr 27, 2016, 12:16 AM CDT for Clay County, Platte County, Missouri. It took effect at Apr 27, 2016, 12:36 AM CDT. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Apr 27, 2016, 12:16 AM CDT (05:16 UTC)
In effect from
Apr 27, 2016, 12:36 AM CDT
Expired
Apr 28, 2016, 3:03 AM CDT
In force
26 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 72 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Platte River at Smithville (SMHM7). The gauge peaked at 31.52 ft at Apr 27, 2016, 4:00 AM CDT.

actionminormoderate203004/2704/2804/29
Action stage
21 ft
Minor stage
27 ft
Moderate stage
30.5 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06821150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

165 
WGUS43 KEAX 270516
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1216 AM CDT WED APR 27 2016
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Little Platte River at Smithville affecting Clay and Platte 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC047-165-280516-
/O.NEW.KEAX.FL.W.0027.160427T0536Z-160428T0803Z/
/SMHM7.1.ER.160427T0536Z.160427T0600Z.160427T0803Z.NO/
1216 AM CDT WED APR 27 2016

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Little Platte River at Smithville.
* until late tonight.
* At 11:30 PM Tuesday the stage was 23.5 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight this morning 
  and continue to rise to near 28.2 feet by after midnight this 
  morning. The river will fall below flood stage by early this 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Little Platte River
  Smithville      27   23.5   Tue 11 PM   28.2 after midnight this 
morning
     
&&
  
LAT...LON 3938 9457 3939 9466 3940 9467 3941 9464 3941 9457

  

$$
3 follow-up statements
603 
WGUS43 KEAX 270720
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
220 AM CDT WED APR 27 2016
  


...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Missouri...

  Little Platte River at Smithville affecting Clay and Platte 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC047-165-280720-
/O.EXT.KEAX.FL.W.0027.000000T0000Z-160428T1445Z/
/SMHM7.2.ER.160427T0519Z.160427T1200Z.160427T1445Z.NO/
220 AM CDT WED APR 27 2016

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Little Platte River at Smithville.
* At  1:30 AM Wednesday the stage was 29.5 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 31.1 feet by this
  morning. The river will fall below flood stage late this morning.
* At 30.5 feet...Bridge Street, Main Street, State Route DD, and 
  State Route F begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Little Platte River
  Smithville      27   29.5   Wed 01 AM   31.1 this morning
     
&&
  
LAT...LON 3938 9457 3939 9466 3940 9467 3941 9464 3941 9457

  

$$
691 
WGUS83 KEAX 271532
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1032 AM CDT WED APR 27 2016
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Little Platte River at Smithville affecting Clay and Platte 
  Counties.

  Platte River near Agency affecting Buchanan County.

  Platte River near Platte City affecting Platte County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Platte River At Sharps Station affecting Platte County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC047-165-281529-
/O.EXT.KEAX.FL.W.0027.000000T0000Z-160428T1529Z/
/SMHM7.2.ER.160427T0519Z.160427T0945Z.160427T1529Z.NO/
1032 AM CDT WED APR 27 2016

The Flood Warning continues for
  The Little Platte River at Smithville.
* until Thursday morning.
* At  9:30 AM Wednesday the stage was 28.3 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Little Platte River
  Smithville      27   28.3   Wed 09 AM   23.6 this afternoon
     
&&
  
LAT...LON 3938 9457 3939 9466 3940 9467 3941 9464 3941 9457

  

$$

MOC021-281531-
/O.EXT.KEAX.FL.W.0008.160427T1530Z-160501T0908Z/
/AGYM7.2.ER.160427T1032Z.160428T1200Z.160430T0908Z.NO/
1032 AM CDT WED APR 27 2016

The Flood Warning continues for
  The Platte River near Agency.
* from this morning to late Saturday night.
* At  9:30 AM Wednesday the stage was 23.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 28.8 feet by 
  Thursday morning. The river will fall below flood stage Saturday 
  morning.
* At 25.0 feet...Flooding begins at the east border of Agency.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   23.6   Wed 09 AM   28.8 Thursday morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

MOC165-281531-
/O.CON.KEAX.FL.W.0009.000000T0000Z-160502T0500Z/
/SSTM7.2.ER.160427T0859Z.160430T0600Z.160501T0500Z.NO/
1032 AM CDT WED APR 27 2016

The Flood Warning continues for
  The Platte River At Sharps Station.
* until late Sunday night.
* At  9:30 AM Wednesday the stage was 28.3 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 29.5 feet by 
  early Saturday morning. The river will fall below flood stage early
  Sunday morning.
* At 29.0 feet...Backwater from the Platte River floods Highway KK 
  along the Little Platte River at the location 0.2 miles east of 
  Highway B.
* At 26.0 feet...Low-lying rural land along the river begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Sharps Station  26   28.3   Wed 09 AM   29.5 early Saturday morning
     
&&
  
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479

  

$$

MOC165-281531-
/O.EXT.KEAX.FL.W.0010.160427T1530Z-160502T1034Z/
/PLCM7.1.ER.160427T1219Z.160430T1200Z.160501T1034Z.UU/
1032 AM CDT WED APR 27 2016

The Flood Warning continues for
  The Platte River near Platte City.
* from this morning to late Sunday night.
* At  8:08 AM Wednesday the stage was 20.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.1 feet by 
  Saturday morning. The river will fall below flood stage Sunday 
  morning.
* At 22.0 feet...Flooding occurs at Humphreys Access Area which is 
  located 5 miles downstream from Platte City. 300 acres of pasture 
  are also flooded.
* At 20.0 feet...Cropland near State Highway 92 near Platte City 
  begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Platte City     20   20.6   Wed 08 AM   23.1 Saturday morning
     
&&
  
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483

  

$$
329 
WGUS83 KEAX 271756
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1256 PM CDT WED APR 27 2016
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Little Platte River at Smithville affecting Clay and Platte 
  Counties.

  Petite Saline Creek near Boonville affecting Cooper County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC047-165-271826-
/O.CAN.KEAX.FL.W.0027.000000T0000Z-160428T1529Z/
/SMHM7.2.ER.160427T0519Z.160427T0945Z.160427T1535Z.NO/
1256 PM CDT WED APR 27 2016

The Flood Warning is cancelled for
  The Little Platte River at Smithville.
* At 12:30 PM Wednesday the stage was 24.2 feet.
* Flood stage is 27.0 feet.
* Fell below flood stage at 10:35 AM Wednesday.
* Forecast...The river will continue to fall to 15.6 feet by Thursday
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Little Platte River
  Smithville      27   24.2   Wed 12 PM   23.6 this afternoon
     
&&
  
LAT...LON 3938 9457 3939 9466 3940 9467 3941 9464 3941 9457

  

$$

MOC053-271826-
/O.CAN.KEAX.FL.W.0025.000000T0000Z-160428T1545Z/
/BONM7.1.ER.000000T0000Z.160427T1115Z.160427T1450Z.UU/
1256 PM CDT WED APR 27 2016

The Flood Warning is cancelled for
  The Petite Saline Creek near Boonville.
* At 12:30 PM Wednesday the stage was 14.2 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at  9:50 AM Wednesday.
* Forecast...The river will continue to fall to 9.4 feet by Thursday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   14.2   Wed 12 PM   13.8 this afternoon
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 26, 6:40 PM CDT, 5 hours 36 minutes earlier.

Area forecast discussion, Apr 26, 6:40 PM CDT, 5 hours 36 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
640 PM CDT TUE APR 26 2016

.Discussion...
Issued at 432 PM CDT TUE APR 26 2016

Convection got started early this morning in response to a little
vorticity max crossing a stalled front roughly along I-70, then the
low level jet kicked in and helped organize the early morning cells
into a progressive bow echo that moved across Missouri, roughly
along a line from St Joseph and Kansas City east-southeast through
Sedalia and Boonville. Rain totals of 1 to 2 inches, with locally
higher amounts, where noted along the path of the bow echo along
with some hail and wind reports, which will all factor into the
forecast for this evening. Otherwise, the bow echo has left behind a
significantly strong enough cold pool to push the stalled front from
I-70 south of the forecast region this afternoon, placing the
outflow boundary across Allen and Bourbon counties in Kansas just to
the southwest of our area, wrapping back up into the surface low
still located across central Kansas. This outflow boundary will be
the focus for more convection late this afternoon and evening.

Rest of the afternoon...Atmospheric recovery along the outflow
boundary, and points southwest, have returned into the 3000+ J/KG
range with effective southwest shear values of 40+ knots. This has
proven more than sufficient to result in severe thunderstorms just to
our west with convection starting to bubble up again in south
central Kansas along the dry line -extending south from the Wichita-
and also along the outflow boundary from Concordia, KS southeast to
Mound City, KS. However currently, steering winds up through 850mb
are from due south with 700mb winds south-southeast. As a result the
storms are lifting north-northeast so it will take till some time
for more than isolated thunderstorm activity to spread back across
our section of eastern Kansas and western Missouri. As the parent
upper level trough lifts and pivots late tonight it will become
increasingly negatively tilted, allowing more cold air in aloft thus
keeping the atmosphere unstable well into the overnight hours. This
could help fuel storms late into the overnight hours, keeping the
severe potential going late into the night as the low level jet veers
over into northwest Missouri. As a result, severe weather is
favorable for both damaging winds and large hail along with isolated
tornadoes both early this evening and late tonight. Expect storms to
persist through much of the night with ongoing activity possibly
lingering through sunrise Wednesday. Additionally, heavy rain is
expected to accompany these storms, and given the rainfall this
morning -especially across northwestern Missouri and northeast
Kansas- we have issued a flash flood watch for tonight to cover areas
along the state line.

Speaking of Wednesday...morning activity should be lifting northeast
and then likely result in a break in convection by the late morning
hours. However, the parent upper level trough will be pivoting
across above northwest Missouri with cold air sliding in aloft.
Resulting steepening lapse rates and could result in some low topped
thunderstorms, particularly in northwest Missouri and adjacent areas
of northeast Kansas. However, working against these low topped
storms will be the fact that the parent low will push the jet axis
east putting the better shear to the east of where the low top
storms would be expected. But, this still leaves the possibility open
for low topped severe weather in areas near the Iowa border east and
southeast into northeast and central Missouri Wednesday afternoon.
Any stormy activity Wednesday will likely continue to the northeast
thus leaving the region storm free by Thursday.

Attention then turns towards the weekend as another trough exits the
Desert Southwest by moving northeast across the Plains States. This
trough currently looks to be trending just far enough south to take
the focus for severe weather and put it to our south. But, we could
still get plenty of storms starting again Friday and lasting through
at least Saturday with more storms possible into Sunday. We will
want to watch for flooding potential given the rainfall totals
expected this work week, but currently the sever threat for the
weekend looks low at this time.

&&

.Aviation...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 639 PM CDT TUE APR 26 2016

VFR conditions currently prevail at the terminals this evening which
will persist for the next couple of hours. Then a complex of
thunderstorms in eastern Kansas will push east into Missouri reaching
many of the terminals around 02Z this evening. CIGs under the storms
are still expected to mainly be in the MVFR range, though an arrant
IFR CIG or VIS can't be ruled out this evening when the strongest
storms are moving through. Otherwise, expect storms through the early
morning to mid-morning hours before activity moves off to the
northeast. Low clouds or scattered showers are advertise by some
models for the morning and afternoon hours Wednesday, but have held
off on adding them for now to the end of the TAF due to low
confidence.

&&

.EAX Watches/Warnings/Advisories...
KS...Flash Flood Watch through Wednesday morning for KSZ025-057-060-
     102>105.

MO...Flash Flood Watch through Wednesday morning for MOZ001>004-
     011>014-020>022-028>030-037-038-043-044-053-054.

&&

Discussion...Cutter
Aviation...Cutter
Hazardous weather outlook, Apr 26, 5:34 AM CDT, 18 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
534 AM CDT TUE APR 26 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271045-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
534 AM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORNING THUNDERSTORMS
COULD PRODUCE LARGE HAIL. A SECOND ROUND OF POTENTIALLY SEVERE
WEATHER IS POSSIBLE TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE
PRIMARY THREATS AS WELL AS LOCALLY HEAVY RAINFALL.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THUNDERSTORMS WILL
CONTINUE ON WEDNESDAY WITH ANOTHER THREAT FOR SEVERE STORMS.
ADDITIONAL THUNDERSTORMS ARE LIKELY FROM FRIDAY NIGHT THROUGH THE
WEEKEND.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Apr 26, 10:42 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1042 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     TSTM WND GST     1 S RAYMORE             38.79N 94.45W
04/26/2016  E60 MPH          CASS               MO   BROADCAST MEDIA

&&
Local storm report, Apr 26, 10:51 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1051 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FUNNEL CLOUD     1 N ARCHIE              38.50N 94.35W
04/26/2016                   CASS               MO   STORM CHASER

            DOES NOT APPEAR TO BE CONDENSED TO THE GROUND BUT HAD
            ALSO SEEN A FEW POWER FLASHES

&&

LAFLIN
Local storm report, Apr 26, 10:53 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1053 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     TSTM WND GST     1 S RAYMORE             38.79N 94.45W
04/26/2016  E60 MPH          CASS               MO   NWS EMPLOYEE

&&
Local storm report, Apr 26, 11:10 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1110 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     TSTM WND DMG     4 E LOUISBURG           38.62N 94.61W
04/26/2016                   CASS               MO   LAW ENFORCEMENT

            SEMI OVERTURNED AT 2 HIGHWAY AND STATE LINE...HEARD ON
            POLICE SCANNER

&&

LAFLIN
Local storm report, Apr 26, 11:36 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1136 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     TSTM WND DMG     2 ENE LOUISBURG         38.63N 94.65W
04/26/2016                   MIAMI              KS   EMERGENCY MNGR

            NUMEROUS TREES DOWN FROM LOUISBURG EAST NORTHEAST TO MO
            STATE LINE.

&&
Local storm report, Apr 26, 11:43 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1143 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     HAIL             OVERLAND PARK           38.98N 94.67W
04/26/2016  E0.75 INCH       JOHNSON            KS   PUBLIC

1014 PM     FLASH FLOOD      BASEHOR                 39.14N 94.94W
04/26/2016                   LEAVENWORTH        KS   LAW ENFORCEMENT

            WATER 3 INCHES OVER ROADWAY AT 155TH AND STONERIDGE.

1043 PM     FLASH FLOOD      LEAVENWORTH             39.31N 94.92W
04/26/2016                   LEAVENWORTH        KS   PUBLIC

            8 INCHES OF WATER OVER ROAD AT K92 AND JUST SOUTHWEST OF
            LECOMPTON ROAD.

1044 PM     FLASH FLOOD      BASEHOR                 39.14N 94.94W
04/26/2016                   LEAVENWORTH        KS   PUBLIC

            WATER OVER ROADWAY AT 166TH AND KRIEDER RD

1119 PM     FLASH FLOOD      3 N LIBERTY             39.29N 94.42W
04/26/2016                   CLAY               MO   LAW ENFORCEMENT

            UP TO 6 INCHES OF WATER OVER ROADWAY JUST NORTH OF
            LIBERTY.

1124 PM     FLASH FLOOD      PARKVILLE               39.20N 94.68W
04/26/2016                   PLATTE             MO   LAW ENFORCEMENT

            6TH STREET FROM CROOKED TO WEST STREET CLOSED. NUMEROUS
            REPORTS OF HIGH WATER COVERING ROADWAYS IN PLATTE COUNTY

1124 PM     FLASH FLOOD      EDGERTON                38.76N 95.01W
04/26/2016                   JOHNSON            KS   LAW ENFORCEMENT

            WATER OVER BRIDGE AT GROVE CREEK AND B HWY.

1136 PM     FLASH FLOOD      PARKVILLE               39.20N 94.68W
04/26/2016                   PLATTE             MO   LAW ENFORCEMENT

            9 HIGHWAY NORTH OF COFFEE RD TO 8500 BLOCK CLOSED. MDOT
            NOTIFIED.

&&

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:50 PM CDTRiver Flood WarningEAXAndrew, Nodaway63 hr
Apr 26, 7:50 PM CDTRiver Flood WarningEAXAndrew, Buchanan3 days
Apr 26, 7:50 PM CDTRiver Flood WarningEAXAtchison, Holt70 hr
Apr 26, 8:51 PM CDTRiver Flood WarningEAXAndrew, Buchanan12 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXBuchanan, Platte6 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXClay, Jackson, Ray9 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXJackson, Lafayette, Ray20 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline21 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXCarroll, Chariton, Saline21 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXChariton, Howard, Saline8 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXCooper, Howard5 days
Apr 26, 8:59 PM CDTSpecial Weather StatementEAXGentry31 min
Apr 26, 9:55 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte35 min
Apr 26, 9:57 PM CDTRiver Flood WarningEAXCooper37 hr
Apr 26, 10:13 PM CDTFlash Flood WarningEAXPlatte6 hr
Apr 26, 10:25 PM CDTFlash Flood WarningEAXHolt6 hr
Apr 26, 10:29 PM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Platte, Ray46 min
Apr 26, 10:42 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Johnson33 min
Apr 26, 10:46 PM CDTTornado WarningEAXCass18 min
Apr 26, 10:56 PM CDTFlash Flood WarningEAXClay, Jackson, Platte6 hr
Apr 26, 11:03 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Clay, Henry, Jackson, Johnson and 2 more24 min
Apr 26, 11:33 PM CDTRiver Flood WarningEAXJackson29 hr
Apr 27, 12:17 AM CDTSpecial Weather StatementEAXBates28 min
Apr 27, 12:44 AM CDTSpecial Weather StatementEAXSt. Clair46 min
Apr 27, 1:21 AM CDTRiver Flood WarningEAXJohnson, Pettis45 hr
Apr 27, 1:21 AM CDTRiver Flood WarningEAXCooper, Saline4 days
Apr 27, 3:15 AM CDTRiver Flood WarningEAXClay, Ray32 hr
Apr 27, 4:29 AM CDTRiver Flood WarningEAXCass, Henry, Johnson40 hr
Apr 27, 5:05 AM CDTAreal Flood WarningEAXAndrew, Buchanan, Clay, Clinton, DeKalb, Holt and 2 more18 hr
Apr 27, 6:27 AM CDTRiver Flood WarningEAXRay44 hr
Apr 27, 7:40 AM CDTAreal Flood WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more3 hr
Apr 27, 7:49 AM CDTRiver Flood WarningEAXBates, Cass, Henry55 hr
Apr 27, 10:21 AM CDTRiver Flood WarningEAXDaviess, Gentry60 hr
Apr 27, 10:21 AM CDTRiver Flood WarningEAXDaviess, Livingston3 days
Apr 27, 10:21 AM CDTRiver Flood WarningEAXLinn, Livingston4 days
Apr 27, 10:21 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
Apr 27, 10:21 AM CDTRiver Flood WarningEAXCarroll, Chariton3 days
Apr 27, 10:32 AM CDTAreal Flood WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more12 hr
Apr 27, 2:08 PM CDTSpecial Weather StatementEAXAtchison37 min
Apr 27, 2:10 PM CDTSevere Thunderstorm WarningEAXAtchison35 min
Apr 27, 3:00 PM CDTSevere Thunderstorm WarningEAXAtchison15 min
Apr 27, 3:02 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte43 min
Apr 27, 3:15 PM CDTSevere Thunderstorm WarningEAXHolt29 min
Apr 27, 3:19 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte41 min
Apr 27, 3:33 PM CDTSevere Thunderstorm WarningEAXClay, Platte27 min
Apr 27, 3:35 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton40 min
Apr 27, 3:38 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt37 min
Apr 27, 3:45 PM CDTSevere Thunderstorm WarningEAXNodaway, Worth30 min
Apr 27, 3:53 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb39 min
Apr 27, 3:58 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte47 min
Apr 27, 4:09 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, DeKalb, Platte36 min
Apr 27, 4:10 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry35 min
Apr 27, 4:14 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb46 min
Apr 27, 4:36 PM CDTSevere Thunderstorm WarningEAXAndrew, Clinton, DeKalb, Gentry39 min
Apr 27, 4:38 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Ray37 min
Apr 27, 4:51 PM CDTTornado WarningEAXDaviess24 min
Apr 27, 5:05 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph26 min
Apr 27, 5:08 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison, Worth52 min
Apr 27, 5:12 PM CDTTornado Warning Tornado observedEAXDaviess33 min
Apr 27, 5:14 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Daviess, DeKalb, Grundy, Lafayette and 2 more46 min
Apr 27, 5:38 PM CDTSevere Thunderstorm WarningEAXLafayette22 min
Apr 27, 5:52 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Linn, Mercer, Putnam, Sullivan38 min
Apr 27, 5:53 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Lafayette, Linn, Livingston, Saline52 min
Apr 27, 5:57 PM CDTSevere Thunderstorm WarningEAXLafayette, Saline48 min
Apr 27, 6:30 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon24 min
Apr 27, 6:43 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Saline47 min
Apr 27, 6:53 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Sullivan52 min

Nearby

River Flood Warnings in Missouri, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.